# SDR MASA2011020101849

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,596 hours, 13,938 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T03P04
- Part serial: APM821AD
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 13,340 hours, 10,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL LEAK FROM DRAIN MAST.  MX REMOVED AND REPLACED SLAVE VG ACTUATOR, LEAK CHECK GOOD.
